How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Zaheer Your Own Question
Dr. Zaheer
Dr. Zaheer, Doctor
Category: Homeopathy
Satisfied Customers: 5051
Experience:  Homeopathic doctor of medicine with 18 years of clinical practice,3 times gold medalist.
48436093
Type Your Homeopathy Question Here...
Dr. Zaheer is online now
A new question is answered every 9 seconds

I have a major concern about a Homeopathic remedy that

Customer Question

Hello, I have a major concern about a Homeopathic remedy that I self prescribed and took. I think that it may be the wrong remedy as not all the symptoms match me. I took a very high potency of Hyacyamous, as I will explain below, and as I understand that it has a profound effect on my constitution. I took it mainly for anxiety, concentration and ADD. First of all, can it cause me permanent new symptoms or that the effect will wear off in time completely? And if so how long would it take? I am very worried. Will it change a person, if he is healthy in some of the symptoms, and new symptoms such as paranoia develop as a result of proving? And is it dangerous since it's toxic? Here is how I took it:
I took Hyacyamous 200 C 3 times a day for 3 days and felt amazing at first. Became extremely alert, awake, my concentration and decision making improved and all the mental fog and depression and anxiety went away. Then progressively my thinking got faster and I lost sleep. Next at the end of the 3 days, I became very depressed again and that was very disappointing. I wanted to get better and I had heard that for mental conditions one single dose of a remedy in high potency would be very effective. So I decided to take one single dose of Hyacyamous 10 M right away, about 1 week ago.
I've been experiencing constant heavy aggravations that I think is progressively getting even worse and has lasted too long. The anxiety, intense worry, mental fog, major strong and persistent depression and slight paranoia are back and it is becoming very debilitating and unbearable!!
I realize I shouldn't have done this on my own and I do regret it. I am kind of scared and concerned and have tried to antidote by drinking strong mint tea, smelling wix since it has Camphor, and it hasn't work.
Can it get even worse? Can this be a proving and can it cause permanent damage and progressively worsening of my symptoms in the long run? If it is the wrong remedy could it have irreversible consequences? What can I expect, what can I do and what can be done about it? Will it go away soon and should I be concerned? Thank you so much for your help! Daniel
Submitted: 1 year ago.
Category: Homeopathy
Customer: replied 1 year ago.
I have one more concern about taking the Hyacyamus. If you are Bipolar but not a maniac, talkative and provocative character like the profile says, just heavy mood swing, first of all will it help with Bipolar manic depression, and if is it the wrong remedy can you constitutionally develop those symptoms.
Expert:  DrRussMD replied 1 year ago.
Hello
It is not toxic.
There is no molecule of solute in any of this.
It will wear off.
You might have simply over aggravted..if so, you will feel much better.
Get a homeopathy, you should never be doing this on your own.
Homeopathy takes decades of training and experience.
It is not first aid.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.
Can you please try too answer the rest of my questions in my answer. Thank you for your help.
Customer: replied 1 year ago.
Does it change my constitution if it's the wrong remedy. And can the positive effects last a long time if I feel better. In other words, does my case sound more like curative than palliative based on my initial response followed by aggravation. And is it effective for bipolar specifically (Hyacyamus) and what if it's not a good match in my profile. Would I develop symptoms I don't have?And please could you read my initial statement again carefully and give me a comprehensive answer to the rest of my questions? Thank you
Customer: replied 1 year ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  DrRussMD replied 1 year ago.
I do not do live phone calls.
The remedy will not change your constitutions.
It will not give you permanent problems as long as you do not keep treating yourself.
There is no such thing as a remedy that is specifically for a condition.
If it is the right remedy, you will get a period of time that you feel very well..the length of that time is not predictable.
That is why you work with a homeopathy.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Expert:  Dr. Zaheer replied 1 year ago.
Hi there,
Thanks for your question I would like to answer all your present question kindly read carefully below…
First of all, can it cause me permanent new symptoms or that the effect will wear off in time completely?
My answer is no, and effects will wear with time.
And if so how long would it take?
May be one to two months or may be less.
I am very worried. Will it change a person, if he is healthy in some of the symptoms, and new symptoms such as paranoia develop as a result of proving?
It will not change a person and all new symptoms get dissolved with in next 1 to 2 months or may be less.
And is it dangerous since it's toxic?
Remedy only contains positive energy signature, not a single molecule of curd medicine is present in remedy Hyoscyamus 6c and above.
As you used high dose only it will take some time to get dissolved no worries,
Can it get even worse? No chance.
Can this be a proving and can it cause permanent damage and progressively worsening of my symptoms in the long run?
Even it is proving NO chance, that it will permanently damage or progressively worsening of your symptoms in the long run.
If it is the wrong remedy could it have irreversible consequences?
No chance of irreversible consequences only homeopathic aggravation of your symptoms it will get weak with time, do not use any remedy even with any potency.
What can I expect, what can I do and what can be done about it?
You can expect some improvements and only wait so remedy`s last dose can exhaust its action, if we use any other or same remedy it will worse your condition.
Will it go away soon and should I be concerned?
Yes it will go away soon and no need to be so concerned just wait and every thing will get better.
Does it change my constitution if it's the wrong remedy?
No it will not change your constitution, if it was wrong remedy.
And can the positive effects last a long time if I feel better. In other words, does my case sound more like curative than palliative based on my initial response followed by aggravation.
Yes if positive effects last long then or you feel better as you mentioned then your case would be curative, so it is best to wait and let symptoms settle down.
And is it effective for bipolar specifically (Hyoscyamus) and what if it's not a good match in my profile. Would I develop symptoms I don't have?
Only some temporary symptoms develop as you mentioned with your question, and when remedy exhausts its action every thing will be on the right path.
So wait and do not use any remedy after one to two months time maximum or may be some less time, aggravation will be dissolved and we can also hope for some improvements, and when it happens as I described above then kindly consult present homeopath for full case analysis and remedy selection and then stick on with your homeopath treatment until you get cured.
----------------------------------------------------------------------
Let me know if you have any more questions related to my answer and if otherwise then…..
I will be paid only if you Rate my answer and even after Rating my answer this question thread will remain open and you can consult as needed.
If you found my Answer helpful please Rate my ANSWER, click at happy smiley face. Please choose OK service, Good service, OR Excellent service, to complete the answer process,
Leaving a bonus is certainly appreciated!
Dr Zaheer (Doctor of homeopathic medical science)